×

Quantitative weighted bounds for the composition of Calderón-Zygmund operators. (English) Zbl 1405.42022

Summary: Let \(T_{1}\), \(T_{2}\) be two Calderón-Zygmund operators, and let \(T_{1,b}\) be the commutator of \(T_{1}\) with symbol \(b\in\operatorname{BMO}(\mathbb{R}^{n})\). In this article, we establish the quantitative weighted bounds on \(L^{p}(\mathbb{R}^{n},w)\) with \(w\in A_{p}(\mathbb{R}^{n})\) for the composite operator \(T_{1,b}T_{2}\).

MSC:

42B20 Singular and oscillatory integrals (Calderón-Zygmund, etc.)
47B33 Linear composition operators
PDFBibTeX XMLCite
Full Text: DOI Euclid

References:

[1] A. M. Alphonse, An end point estimate for maximal commutators, J. Fourier Anal. Appl. 6 (2000), no. 4, 449-456. · Zbl 0951.42006
[2] C. Benea and F. Bernicot, Conservation de certaines propriétés à travers un contrôle épars d’un opérateur et applications au projecteur de Leray-Hopf, preprint, arXiv:1703.00228v1 [math.CA]. · Zbl 1408.42006
[3] S. M. Buckley, Estimates for operator norms on weighted spaces and reverse Jensen inequalities, Trans. Amer. Math. Soc. 340, no. 1 (1993), 253-272. · Zbl 0795.42011
[4] N. Carozza and A. Passarelli di Napoli, Composition of maximal operators, Publ. Mat. 40 (1996), no. 2, 397-409. · Zbl 0865.42016
[5] D. Chung, M. C. Pereyra, and C. Pérez, Sharp bounds for general commutators on weighted Lebesgue spaces, Trans. Amer. Math. Soc. 364, no. 3 (2012), 1163-1177. · Zbl 1244.42006
[6] W. Damian, M. Hormozi, and K. Li, New bounds for bilinear Calderón-Zygmund operators and applications, Rev. Mat. Iberoam. 34 (2018), no. 3, 1177-1210. · Zbl 1406.42017
[7] L. Grafakos, Modern Fourier Analysis, 2nd ed., Grad. Texts in Math. 250, Springer, New York, 2009. · Zbl 1158.42001
[8] G. Hu and D. Li, A Cotlar type inequality for the multilinear singular integral operators and its applications, J. Math. Anal. Appl. 290 (2004), no. 2, 639-653. · Zbl 1045.42008
[9] G. Hu and D. Yang, Weighted estimates for singular integral operators with nonsmooth kernels and applications, J. Aust. Math. Soc. 85 (2008), no. 3, 377-417. · Zbl 1171.42004
[10] T. Hytönen, The sharp weighted bound for general Calderón-Zygmund operators, Ann. of Math. (2) 175 (2012), no. 3, 1473-1506. · Zbl 1250.42036
[11] T. Hytönen and M. T. Lacey, The \(A_p-A_∞\) inequality for general Calderón-Zygmund operators, Indiana Univ. Math. J. 61 (2012), no. 6, 2041-2092. · Zbl 1290.42037
[12] T. Hytönen and C. Pérez, Sharp weighted bounds involving \(A_∞\), Anal. PDE. 6 (2013), no. 4, 777-818. · Zbl 1283.42032
[13] T. Hytönen and C. Pérez, The \(L(\log L)^ϵ\) endpoint estimate for maximal singular integral operators, J. Math. Anal. Appl. 428 (2015), no. 1, 605-626. · Zbl 1323.42021
[14] T. Hytönen, C. Pérez, and E. Rela, Sharp reverse Hölder property for \(A_∞\) weights on spaces of homogeneous type, J. Funct. Anal. 263 (2012), no. 12, 3883-3899. · Zbl 1266.42045
[15] S. G. Krantz and S. Li, Boundedness and compactness of integral operators on spaces of homogeneous type and applications, I, J. Math. Anal. Appl. 258 (2001), no. 2, 629-641. · Zbl 0990.47042
[16] A. K. Lerner, On pointwise estimates involving sparse operators, New York J. Math. 22 (2016), 341-349. · Zbl 1347.42030
[17] A. K. Lerner, A weak type estimate for rough singular integrals, preprint, arXiv:1705.07397v1 [math.CA]. · Zbl 1429.42017
[18] A. K. Lerner, S. Obmrosi, and I. P. Rivera-Ríos, On pointwise and weighted estimates for commutators of Calderón-Zygmund operators, Adv. Math. 319 (2017), 153-181. · Zbl 1379.42007
[19] K. Li, Two weight inequalities for bilinear forms, Collect. Math. 68 (2017), no. 1, 129-144. · Zbl 1365.42012
[20] K. Li, C. Pérez, I. P. Rivera-Ríos, and L. Roncal, Weighted norm inequalities for rough singular integral operators, preprint, arXiv:1701.05170v3 [math.CA]. · Zbl 1431.42029
[21] C. Pérez, Weighted norm inequalities for singular integral operators, J. Lond. Math. Soc. (2) 49 (1994), no. 2, 296-308. · Zbl 0797.42010
[22] S. Petermichl, The sharp bound for the Hilbert transform on weighted Lebesgue spaces in terms of the classical \(A_p\) characteristic, Amer. J. Math. 129 (2007), no. 5, 1355-1375. · Zbl 1139.44002
[23] S. Petermichl, The sharp weighted bound for the Riesz transforms, Proc. Amer. Math. Soc. 136 (2008), no. 4, 1237-1249. · Zbl 1142.42005
[24] M. M. Rao and Z. D. Ren, Theory of Orlicz Spaces, Monogr. Textb. Pure Appl. Math. 146, Marcel Dekker, New York, 1991. · Zbl 0724.46032
[25] M. J. Wilson, Weighted inequalities for the dyadic square function without dyadic \(A_∞\), Duke Math. J. 55 (1987), no. 1, 19-50. · Zbl 0639.42016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.